I’m new to the forum. I’ve searched High and Low for other sites like these to chat on and seems I finally found it.
I started spotting last week, the gynae sent me for another blood test my hcg level picked up in a week from 16 000 to 41 000 and my progesterone level was 61 which then dropped to 50. I was put on Utrogesten tablets and little did I know I had to drink it for a whole month, clicks only gave me 8 pills. So once I started drinking it the spotting stopped and the normal white CM started coming out. On Saturday I finished all the pills and thought, OK so it’s over now, then Monday I started with the spotting again. It’s a light brownish colour and it’s not a lot and I have no cramps so phoned the gynae again and she said I had to drink those tabs for a full month. I’m just wondering did anyone else experience anything like this? This is my 3rd pregnancy and I’ve not had this problem with the prveious 2 pregnancies and I’m so worried. I’m finally going for my 8 week scan tomorrow.
I’m just currently dreading to go to the bathroom, i’m so scared the light brown colour changes….